# SDR MASA2011031702166

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,245 hours, 24,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT ROPE CARABINEER MISSING.  REPLACED CLIP.
